# SDR RAIA00601061

- Difficulty date: January 26, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 16,010 hours, 15,354 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 3521 - RIC - DURING DESCENT INTO PIT RECEIVED A FLAP FAIL MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED THE FLAP TRACKS, REMOVED, REPLACED AND OPS CHECKED THE FECU FOR TROUBLESHOOTING, SERVICED THE SCREW JACK ACTUATORS, CORRECTED THE LEFT FLAP RIGGING AND PERFORMED OPERATIONAL CHECK OF THE FLAP BRAKE.
